Generalizations of tournaments: A survey. / Bang-Jensen, J.; Gutin, Gregory.

In: Journal of Graph Theory, Vol. 28, No. 4, 1998, p. 171-202.

Research output: Contribution to journalArticle

Published

Documents

  • Full Text

    Accepted author manuscript, 289 KB, PDF document

Links

Original languageEnglish
Pages (from-to)171-202
JournalJournal of Graph Theory
Volume28
Issue number4
DOIs
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 878768